Contagion in cyber security attacks

Baldwin, Adrian and Gheyas, Iffat and Ioannidis, Christos and Pym, David and Williams, Julian (2017) Contagion in cyber security attacks. Journal of the Operational Research Society, 68 (7). pp. 780-791. ISSN 0160-5682

Full text not available from this repository.
Item Type: Article
Subjects: G400 Computer Science
Divisions: Faculty of Computing, Engineering and the Built Environment
Faculty of Computing, Engineering and the Built Environment > School of Computing and Digital Technology
Faculty of Computing, Engineering and the Built Environment > School of Computing and Digital Technology > Cyber Security
UoA Collections > REF2021 UoA11: Computer Science and Informatics
Depositing User: Jessica Baylis
Date Deposited: 24 Aug 2016 14:40
Last Modified: 27 Nov 2017 14:14
URI: http://www.open-access.bcu.ac.uk/id/eprint/3269

Actions (login required)

View Item View Item

Research

In this section...